# SDR MZZA97035

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - N/R NR 0821557 - DURING S-CHECK, THE MAIN CABIN FLOOR SUPPORT AFT OF FLOOR BEAM STA 294.5 ABOVE THE RIGHT HAND FORWARD CORNER OF NOSE LANDING GEAR TORQUE BOX HAS HEAVY CORROSION.  THE FLOOR SUPPORT WAS REMOVED, FABRICATED, AND REINSTALLED IAW SRM 51-10-1.  THE FLOOR SUPPORT WAS FABRICATED PER SAMPLE.  (X)
